# SDR UALA2009083102733

- Difficulty date: August 31, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 72,424 hours, 11,760 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Condition: Cut
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD QTY DECREASED.  QTY STABLE WITH EDP DEPRESSURIZED & ACMP OFF.  POS 2 (01=L,02=R).  CREW COMMENTS:  WITH R PUMPS ON R HYD QTY SYS DECREASED FAST R HYD QTY LT ON.  FOUND THE EDP DIFFERENTIAL PRESS INDICATOR LEAKING.  FOUND THE O-RINGS WORN/CUT.  REPLACED O-RINGS.  SERVICED RT HYDRAULIC SYSTEM TO FULL.  NO LEAKS WERE NOTED.  CLEANED PYLON WITH SOAP AND WATER.
